Ulster University Logo

Socioeconomic inequalities in risk of congenital anomaly

Vrijheid, M, Dolk, Helen, Stone, D, Abramsky, L, Alberman, E and Scott, JES (2000) Socioeconomic inequalities in risk of congenital anomaly. Archives of Disease in Childhood, 82 (5). pp. 349-352. [Journal article]

Full text not available from this repository.

URL: http://adc.bmj.com/content/82/5.toc

DOI: 10.1136/adc.82.5.349


Item Type:Journal article
Faculties and Schools:Faculty of Life and Health Sciences
Research Institutes and Groups:Institute of Nursing and Health Research
Institute of Nursing and Health Research > Maternal, Fetal and Infant Research
ID Code:14175
Deposited By: Mrs Barbra Webber
Deposited On:05 Jul 2010 10:16
Last Modified:18 Oct 2011 14:32

Repository Staff Only: item control page